# SDR DL76G081798

- Difficulty date: December 27, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 40,509 hours, 5,849 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Nr 8 Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLAP/SLAT ELEC STATUS MESSAGE DISPLAYED DURING TAXI.  HARD FAULT NR 8 RES 12/28/08 JFK 271703321.  REMOVED AND REPLACED NR 8 FLAP POSITION TRANSMITTER PER AMM.  OPS NORMAL.
